Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Clinic
Book Appointment

DR. KAMARAJ Hospital for Men's Health

General Surgeon Clinic

57a, 100 Feet Road, Vadapalani, Chennai. Landmark: Next to Hotel Ambika Empire, Chennai Chennai
1 Doctor
Book Appointment
Call Clinic
DR. KAMARAJ Hospital for Men's Health General Surgeon Clinic 57a, 100 Feet Road, Vadapalani, Chennai. Landmark: Next to Hotel Ambika Empire, Chennai Chennai
1 Doctor
Book Appointment
Call Clinic
Report Issue
Get Help
Services
Feed

About

We like to think that we are an extraordinary practice that is all about you - your potential, your comfort, your health, and your individuality. You are important to us and we strive to ......more
We like to think that we are an extraordinary practice that is all about you - your potential, your comfort, your health, and your individuality. You are important to us and we strive to help you in every and any way that we can.
More about DR. KAMARAJ Hospital for Men's Health
DR. KAMARAJ Hospital for Men's Health is known for housing experienced General Surgeons. Dr. Sankar Narayanan, a well-reputed General Surgeon, practices in Chennai. Visit this medical health centre for General Surgeons recommended by 103 patients.

Timings

MON-SAT
07:00 PM - 09:00 PM

Location

57a, 100 Feet Road, Vadapalani, Chennai. Landmark: Next to Hotel Ambika Empire, Chennai
Vadapalani Chennai, Tamil Nadu
Click to view clinic direction
Get Directions

Doctor in DR. KAMARAJ Hospital for Men's Health

Available today
07:00 PM - 09:00 PM
View All
View All

Services

View All Services

Submit Feedback

Submit a review for DR. KAMARAJ Hospital for Men's Health

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

From 2-3 days, my face has reaction by some cosmetics. There is also itching on my face. Please advice, which medicine should I use.

Bams
Ayurveda, Noida
From 2-3 days, my face has reaction by some cosmetics. There is also itching on my face. Please advice, which medicin...
Stop using cosmetics, start applying aloeveera gel, arogyavardhini vati and gandhak rasayan, manjisthadi qwath.
1 person found this helpful
Submit FeedbackFeedback
Submit FeedbackFeedback

I am 32 year old male I have skin problem on my fingers were my skin getting harder and my finger print are not visible.

DHMS (Hons.)
Homeopath, Patna
I am 32 year old male I have skin problem on my fingers were my skin getting harder and my finger print are not visible.
Hi, Lybrate user, Take, plenty of water to hydrate your body. Take,homoeopathic medicine:@ AZADIRECHTAQ -10 drops, thrice with little water. Avoid ,junk food, alcohol and Nicotine. Take care.
1 person found this helpful
Submit FeedbackFeedback

My face look not much glowing I am planning to apply extra virgin olive oil to my face. Please suggest best extra virgin olive oil. Please suggest me.

BHMS, Diploma in Dermatology
Sexologist, Hyderabad
My face look not much glowing I am planning to apply extra virgin olive oil to my face. Please suggest best extra vir...
Tips Lemon. Fresh lemon juice lightens dark spots and blemishes. Milk. Mix 1 teaspoon each of honey and milk, and apply the paste over your face.
2 people found this helpful
Submit FeedbackFeedback

Is black and blue stains inside cheeks is pigmentation of oral mucosa? please advice what medicines to be taken for black and blue stains on left interior part of my cheeks. With no itching and pain?

MBBS Bachelor of Medicine and Bachelor of Surgery, MD - Dermatology, DNB (Dermatology)
Dermatologist, Mumbai
Is black and blue stains inside cheeks is pigmentation of oral mucosa? please advice what medicines to be taken for b...
No medications will work. Only laser can be tried. Consult a medical centre that has lasers for pigmentary lesions liko Pico dec and nanosec 1064 lasers.
1 person found this helpful
Submit FeedbackFeedback

MY SKIN IS BEING THICKER IN SOME PLACES OF LEG, ITCHING ALL TIMES AND NOW SOME SPOT IS SEEING IN HANDS LIKE POX WHAT IS THE DISEASE AND WHAT TO DO.

MD - Alternate Medicine, PGDIP.IN Geriatric Care, Post Graduate Diploma In Holistic Healthcare
Ayurveda, Balasore
MY SKIN IS BEING THICKER IN SOME PLACES OF LEG, ITCHING ALL TIMES AND NOW SOME SPOT IS SEEING IN HANDS LIKE POX
WHAT ...
Hello visitor, As per your report I suspect that the skin is not normal due to dermatitis. May be tropical skin disease which causes itching and swelling. Rashes are also available with spots. Don't worry about your problems. Have your blood CBC test. Go for skin sensitive test there. Let me I will recommend you some items which can make you cure. Feel free to contact me.
Submit FeedbackFeedback

Benign Prostrate Hyperplasia - Know Signs Of It!

MBBS, MS - General Surgery, DNB - Urology/Genito - Urinary Surgery
Urologist, Patna
Benign Prostrate Hyperplasia -  Know Signs Of It!

Benign Prostrate Hyperplasia (BPH) is a condition which results in the enlargement of the prostate gland. The prostrate grand is situated near the Urethra (a tube which helps flush out the urine from the bladder). Generally, the chances of developing BPH increase after one crosses the age of 50. But it is yet not know, why some men experience more severe symptoms than others.

Causes of BPH

This condition generally occurs because of old age and affects almost all men above the age of 75. It occurs because of the various hormonal changes and changes in cell growth that the body goes through, as one becomes old. Sometimes BPH can set in due to genetics. If BPH sets in due to genetically reasons, it usually is quite severe and affects men before they reach 60.

Symptoms of BPH

Quite a few men who develop BPH, experience no symptoms at all. But when symptoms of BPH, known as lower urinary tract symptoms (LUT) start, they can be either mild or very severe. The severity of the symptoms is not related to the extent of the enlargement. Many a times men with only a mild enlargement complain about severe symptoms, while men with a highly enlarge prostate gland may do not complain of any discomfort.
Symptoms of BPH tend to worsen due to cold weather and also because of physical and emotional overexertion.
There are certain medicines which should be avoided if you suffer from BPH, as they have a tendency to worsen your symptoms, for example- diphenhydramine, pseudoephedrine, oxymetazoline spray and other antidepressants.

The symptoms of BPH are related to issues with bladder emptying and issues with bladder storage. Symptoms related to the urine drainage from the bladder are

1. Strain while urinating
2. Weak urine flow
3. Some dribbling after urination
4. Sudden urge to urinate
5. Pain while urinating

Symptoms related to storage of urine in the bladder are

1. Waking during the night to urinate
2. Urinating frequently during the day and at night
3. Sudden urge to urinate, which may be hard to control

It however, has to be kept in mind that these symptoms may not primarily occur due to prostate enlargement, but may be the result of other conditions like urinary tract infections, prostatitis, prostate cancer, neurological disorders and even diabetes. Thus it is essential that you visit a doctor and get the cause for these symptoms diagnosed properly.

 

1 person found this helpful

My hand colors become dark due to sun rays. I need consulting about lightning my hand skin. Please help me with quick result solution.

BAMS
Ayurveda, Bangalore
My hand colors become dark due to sun rays. I need consulting about lightning my hand skin. Please help me with quick...
Hi, Apply Unishade ointment twice a day on the hands. Wear full sleeve dress to avoid direct exposure to sunlight.
1 person found this helpful
Submit FeedbackFeedback

Is kojivit ultra safe to use. Because I see some negative feedback about it. Can you elaborate its advantages?

MBBS Bachelor of Medicine and Bachelor of Surgery, MD - Dermatology, DNB (Dermatology)
Dermatologist, Mumbai
Is kojivit ultra safe to use. Because I see some negative feedback about it. Can you elaborate its advantages?
Depends on where and for how long are you uing it. In general it is a skiin lightener and must be used only under medical supervision.
Submit FeedbackFeedback

I am 21 years Old male. I asked only one question. Is skin shine cream good or bad?

BHMS, Diploma in Dermatology
Sexologist, Hyderabad
I am 21 years Old male. I asked only one question. Is skin shine cream good or bad?
Bad side effects of skin shine cream Skinshine Cream acts as a skin-bleaching agent and works by inhibiting an enzyme reaction in the applied skin cells. Mild burning, redness, stinging and dryness may occur as side effects to using this medicine. Serious side effects which may occur include skin cracking, blistering and blue-black darkening of the skin.
1 person found this helpful
Submit FeedbackFeedback
View All Feed

Near By Clinics